Volume 8, Issue 2
A Nonconforming Finite Element Method of Streamline Diffusion Type for the Incompressible Navier-Stokes Equations

X. G. Lube & L. Tobiska

DOI:

J. Comp. Math., 8 (1990), pp. 147-158

Published online: 1990-08

Preview Full PDF 25 926
Export citation
  • Abstract

A nonconforming finite element method of streamline diffusion type for solving the stationary and imcompressible Navier-Stokes equation is considered. Velocity field and pressure field are approximated by piecewise linear and piecewise constant functions, respectively. The existence of solutions of the discrete problem and the strong convergence of a subsequence of discrete solutions are established. Error estimates are presented for the uniqueness case.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-147, author = {}, title = {A Nonconforming Finite Element Method of Streamline Diffusion Type for the Incompressible Navier-Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {2}, pages = {147--158}, abstract = { A nonconforming finite element method of streamline diffusion type for solving the stationary and imcompressible Navier-Stokes equation is considered. Velocity field and pressure field are approximated by piecewise linear and piecewise constant functions, respectively. The existence of solutions of the discrete problem and the strong convergence of a subsequence of discrete solutions are established. Error estimates are presented for the uniqueness case. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9428.html} }
TY - JOUR T1 - A Nonconforming Finite Element Method of Streamline Diffusion Type for the Incompressible Navier-Stokes Equations JO - Journal of Computational Mathematics VL - 2 SP - 147 EP - 158 PY - 1990 DA - 1990/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9428.html KW - AB - A nonconforming finite element method of streamline diffusion type for solving the stationary and imcompressible Navier-Stokes equation is considered. Velocity field and pressure field are approximated by piecewise linear and piecewise constant functions, respectively. The existence of solutions of the discrete problem and the strong convergence of a subsequence of discrete solutions are established. Error estimates are presented for the uniqueness case.
X. G. Lube & L. Tobiska. (1970). A Nonconforming Finite Element Method of Streamline Diffusion Type for the Incompressible Navier-Stokes Equations. Journal of Computational Mathematics. 8 (2). 147-158. doi:
Copy to clipboard
The citation has been copied to your clipboard